# SDR CALA2022061501500

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 66,539 hours, 22,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Lbl4 And Rbl10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BODY STA 947 AND BODY BTW LBL 4 AND RBL 10 CORROSION ON FLOORBEAM (REF. AAR NR 99933303). REPAIRED STA 947 FLOORBEAM AFT WET AREA ALL WORK DONE IAW B737- 37 PART 6; 51-00-00 PROC 23 (WORK ACCOMPLISHED BY V931931 AND AA 800 SRM 51-10-02-0G-0;SRM 53-70-51-1A-1,AMM 20-60-07-913-801,SRM R QC A-65 V935163). 51-40-02-0G-0;SOPM 20-10-03;SRM 51-40-08-0G-0;SRM 51-40-06-0G-0 ; AMM 51-21-41-370-803;AMM 51-21-72-370-804; PERFORMED NDT IAW 7
